Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 5 > Sep. 2016

 

 

Fixed point Theorem Satisfying Weak Integral Type Contraction in Generalized Metric Spaces, Vol. 5, No. 3 (Sep. 2016), PP:213-219

doi:10.18576/msl/050301

Download

Authors:
Muhammad Shoaib - Department of Mathematics University of Malakand Chakdara (Dir lower), Pakistan
Muhammad Sarwar - Department of Mathematics University of Malakand Chakdara (Dir lower), Pakistan

 

Fixed Points of Generalized Multivalued Contractive Mappings in Metric Spaces, Vol. 5, No. 3 (Sep. 2016), PP:221-224

doi:10.18576/msl/050302

Download

Authors:
Esmaeil Nazari - Department of Mathematics, Tafresh University, Tafresh, Iran.

 

Stability Analysis on Synchronizing Two Parametrically Excited Chaotic Oscillators by a Single Control Function, Vol. 5, No. 3 (Sep. 2016), PP:225-234

doi:10.18576/msl/050303

Download

Authors:
Israr Ahmad - School of Quantitative Sciences, College of Arts & Sciences, UUM, Malaysia.
Azizan Bin Saaban - School of Quantitative Sciences, College of Arts & Sciences, UUM, Malaysia.
Adyda Binti Ibrahim - School of Quantitative Sciences, College of Arts & Sciences, UUM, Malaysia.
Mohammad Shahzad - College of Applied Sciences Nizwa, Ministry of Higher Education, Sultanate of Oman.

 

Multiobjective Capacitated Fractional Transportation Problem with Mixed Constraints, Vol. 5, No. 3 (Sep. 2016), PP:235-242

doi:10.18576/msl/050304

Download

Authors:
Sheema Sadia - Department of Statistics & Operations Research, Aligarh Muslim University, Aligarh-202002, U.P., India
Neha Gupta - Department of Statistics & Operations Research, Aligarh Muslim University, Aligarh-202002, U.P., India
Qazi M. Ali - Department of Statistics & Operations Research, Aligarh Muslim University, Aligarh-202002, U.P., India

 

Statistical Inference of Concomitants Based on Morgenstern Family under Generalized Order Statistics, Vol. 5, No. 3 (Sep. 2016), PP:243-254

doi:10.18576/msl/050305

Download

Authors:
M. M. Mohie El-Din - Department of Mathematics, Faculty of Science, Al-Azhar University, Cairo, Egypt
Nahed S. A. Ali - Department of Mathematics, Faculty of Education, Ain Shams University, Cairo, Egypt
M. M. Amein - Department of Mathematics, Faculty of Science, Al-Azhar University, Cairo, Egypt\\ Department of Mathematics and Statistics, Faculty of Science, Taif University, Hawia, Kingdom of Saudi Arabia
M. S. Mohamed - Department of Mathematics, Faculty of Education, Ain Shams University, Cairo, Egypt

 

Comparison of Some Iterative Algorithms for Approximating Zeroes of Accretive Operators, Vol. 5, No. 3 (Sep. 2016), PP:255-258

doi:10.18576/msl/050306

Download

Authors:
Jeremiah N. Ezeora - Department of Ind. Mathematics andApplied Statistics, Ebonyi State University, Abakaliki, Nigeria

 

Oscillatory Hartmann Flow in a Rotating Channel with Magnetized Walls, Vol. 5, No. 3 (Sep. 2016), PP:259-269

doi:10.18576/msl/050307

Download

Authors:
G. S. Seth - Department of Applied Mathematics, Indian School of Mines, Dhanbad-826004, India.
J. K. Singh - Department of Mathematics, V. S. K. University, Bellary-583105, India
N. Mahto - Department of Mathematics, R. S. P. College Jharia, Dhanbad, India
N. Joshi - Department of Mathematics, V. S. K. University, Bellary-583105, India

 

Uni-Soft Bi-Ideals and Uni-Soft Interior Ideals of AG-groupoids, Vol. 5, No. 3 (Sep. 2016), PP:271-277

doi:10.18576/msl/050308

Download

Authors:
Abid Khan - Department of Mathematics, University of Malakand, Chakdara Dir(L), Pakistan
Muhammad Sarwar - Department of Mathematics, University of Malakand, Chakdara Dir(L), Pakistan

 

Some Random Fixed Point Theorems Using Implicit Relation in Polish Spaces, Vol. 5, No. 3 (Sep. 2016), PP:279-283

doi:10.18576/msl/050309

Download

Authors:
Amit Kumar Pandey - Department of Mathematics, Sarvepalli Radhakrishnan University, Bhopal, India 462026
P. L. Sanodia - Department of Mathematics, Institute for Excellence in Higher Education, Bhopal, India-462007
Arvind Gupta - Department of Mathematics,Govt. Motilal Vigyan Mahavidhyalaya, Bhopal, India-462008

 

The Use of Sumudu Decomposition Method for Solving Predator-Prey Systems, Vol. 5, No. 3 (Sep. 2016), PP:285-289

doi:10.18576/msl/050310

Download

Authors:
Necdet Bildik - Department of Mathematics, Faculty of Arts and Science, Celal Bayar University, Muradiye Campus, Manisa,Turkey
Sinan Deniz - Department of Mathematics, Faculty of Arts and Science, Celal Bayar University, Muradiye Campus, Manisa,Turkey

 

Existence of Positive Solution to a Class of Fractional Differential Equations with Three Point Boundary Conditions, Vol. 5, No. 3 (Sep. 2016), PP:291-296

doi:10.18576/msl/050311

Download

Authors:
Nigar Ali - Department of Mathematics, University of Malakand, Chakadara Dir(L), Khyber Pakhtunkhwa, Pakistan
Kamal Shah - Department of Mathematics, University of Malakand, Chakadara Dir(L), Khyber Pakhtunkhwa, Pakistan
Rahmat Ali Khan - Department of Mathematics, University of Malakand, Chakadara Dir(L), Khyber Pakhtunkhwa, Pakistan

 

Exact Solutions of the Cubic Nonlinear Schrodinger Equation with a Trapping Potential by Reduced Differential Transform Method, Vol. 5, No. 3 (Sep. 2016), PP:297-302

doi:10.18576/msl/050312

Download

Authors:
N. Taghizadeh - Department of Mathematics, Faculty of Mathematical Sciences, University of Guilan, P.O.Box 1914, Rasht, Iran.
S. R. Moosavi Noori - Department of Mathematics, Faculty of Mathematical Sciences, University of Guilan, P.O.Box 1914, Rasht, Iran.

 

Analytical Treatment and Convergence of Adomian decomposition Method for Fingero-Imbibition Phenomena Arising during Oil Recovery Process, Vol. 5, No. 3 (Sep. 2016), PP:303-308

doi:10.18576/msl/050313

Download

Authors:
Ramakanta Meher - Department of Mathematics, Sardar Vallabhbhai National Institute of Technology, Surat 395007, India.
S. K. Meher - Department of Mathematics, Anand Agriculture University, Dahod, Gujarat, India.

 

Application of the Linear Shallow Water Theory to Problems of Oscillations of a Heavy Liquid in a Container in Presence of Surface Tension, Vol. 5, No. 3 (Sep. 2016), PP:309-321

doi:10.18576/msl/050314

Download

Authors:
Hilal Essaouini - Faculty of Sciences, Abdelmalek Essaładi University, M2SM ER28/FS/05, 93030 Tetuan, Morocco.
Jalal El Bahaoui - Faculty of Sciences, Abdelmalek Essaładi University, M2SM ER28/FS/05, 93030 Tetuan, Morocco.
Larbi El Bakkali - Faculty of Sciences, Abdelmalek Essaładi University, M2SM ER28/FS/05, 93030 Tetuan, Morocco.
Pierre Capodanno - Universit┤e de Franche-Comt┤e, 2B Rue des jardins, F-25000 BesancŞon, France.

 

On Characterizing Probability Distributions by Conditional Expectation of Two Order Statistics, Vol. 5, No. 3 (Sep. 2016), PP:323-328

doi:10.18576/msl/050315

Download

Authors:
Haseeb Athar - Department of Statistics & Operations Research, Aligarh Muslim University, Aligarh - 202002, India
Zubdah-e-Noor - Department of Statistics & Operations Research, Aligarh Muslim University, Aligarh - 202002, India

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved